Fluctuation problem in electromagnetic cascades. III

Srinivasan, S. K. ; Iyer, K. S. S. (1965) Fluctuation problem in electromagnetic cascades. III Zeitschrift für Physik A Hadrons and Nuclei, 182 (3). pp. 243-256. ISSN 0939-7922

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/q74361v6870773...

Related URL: http://dx.doi.org/10.1007/BF01383863


Earlier results for the moments of the number distribution are extended to finite but very small thicknesses. These results are compared with the available experimental data in emulsions. The effect of ionisation loss on the number distribution for infinite thickness is also estimated and finally some mathematical features which establish the equivalence of the different methods of theoretical approach are dealt with.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:37005
Deposited On:14 Apr 2011 09:11
Last Modified:14 Apr 2011 09:11

Repository Staff Only: item control page